The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (986 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 1, 2000, pp. 239–253
DOI: 10.4171/ZAA/948

Published online: 2000-03-31

Konstruktive Verzweigungstheorie für Halbeigenwerte

M. Damm[1]

(1) Technische Universität Dresden, Germany

By linearization of nonlinear semi-eigenvalue problem, especially for analytic maps with completely continuous Fréchet derivative, we develop the (primary) branching solutions and the corresponding semi-cigenvalues into power series with respect to a real parameter. We consider the algebraically simple case of the semi-eigenvalue of the linearization using the implicit function theorem and the Fredholm alternative.

Keywords: Semi-eigenvalue, semi-eigenvector, nonlinear cigenvalue problems, bifurcation, analytic branching solutions, implicit function theorem, Fredholm alternative

Damm M.: Konstruktive Verzweigungstheorie für Halbeigenwerte. Z. Anal. Anwend. 19 (2000), 239-253. doi: 10.4171/ZAA/948